# SDR SIMA200316004

- Difficulty date: May 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  BLENDED THE CORRODED AREA AND PERFORMED A NDT INSPECTION.  FABRICATED A REINFORCEMENT DOUBLER.  REPAIR DONE IAW AMERICAN EAGLE ENGINEERING TECHNICAL NOTICE EM-53-036R1, FIG 5.  (M)
